# SDR DL733981991

- Difficulty date: September 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302WA
- Make and model: Boeing 737347
- Aircraft serial: 23182
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHT WIRE AT SEAT ROW 25DEF FOUND DAMAGED.  PERFORMED APPROVED REPAIR PER BOEING STANDARD WIRING MANUAL.  SYSTEM OPERATES NORMAL.
